# SDR DL757020028

- Difficulty date: January 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Gouged
- Location: Fs 1610, S-26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1610 / STRG. 26L :                     DENT & GOUGE REPAIR                                         THE FUSELAGE SKIN WAS DENTED AND GOUGED BY TOOLING AT FS    1610 JUST ABOVE THE STRINGER 26L SKIN LAP JOINT.  THE       DAMAGE WAS REMOVED WITH A 1" CUTOUT AND REPAIRED WITH AN    EXTERNAL ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS           ACCOMPLISHED PER ER/A 382233-14, REV A.
